# SDR 2003FA0000945

- Difficulty date: July 18, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Worn
- Location: Magneto
- Part time: 1,092 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO HAS SEVERE BRUSH WEAR.
